Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by Donia on July 11, 2003, at 12:52:29

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

Hello, almost all anti depressants have the negative sexual side effects, at least at first. I am a 31 year old woman. I was on zoloft for about six months about two years or so ago. I had the sexual side effect problem from it for about 3 months. With alot of help from my husband this went away. Also with the lex I had this problem for a month or two. It seemed as if it went away sooner with the lex. A little extra time and help and it is gone now also and everything is back to normal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donia thread:109458
URL: http://www.dr-bob.org/babble/20030708/msgs/240896.html